# SDR QMLA2014042514043

- Difficulty date: April 25, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A4
- Aircraft serial: 7063
- Aircraft time: 11,515 hours, 51,339 cycles
- System (JASC): 6597 · Tail Rotor Drive System Wiring
- Part: Connector
- Condition: Dirty
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT HAD UNCOMMANDED YAW, CONTINUED AFTER PRESSING STABILIZATION CUT OFF PUSH BUTTON.  LANDED AT NEARBY AIRPORT WITHOUT FURTHER INCIDENT.  INSPECTED ALL T/R LINKAGE FROM NOSE TO TAIL, WITHOUT REMOVING MEDICAL FLOOR WITH NO DEFECTS FOUND.  INSPECTED DRIVE SHAFTING FROM AFT OF MGB TO T/R GB, T/R & INTERMEDIATE GEARBOX FOR SECURITY & OIL, FUSELAGE AT TAIL BOOM AREA FOR CORROSION, METAL FATIGUE, CRACKS OR ANY OTHER IRREGULARITIES, NO DEFECTS FOUND.  INSPECTED TAIL BOOM ATTACH POINT ALL BOLTS & NUTS SECURE.  PERFORMED VISUAL INSPECTION OF YAW CSAS COMPONENTS, FOUND CONNECTOR AT YAW COMPUTER DIRTY.  CLEANED CONNECTION, RE-INSTALLED CONNECTOR, PERFORMED GND RUNS WITH PILOT ACFT PERFORMED NORMALLY.
